MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 6.5MM LOW PROFILE HEX SCREW 25MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 6.5MM LOW PROFILE HEX SCREW 25MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 7030-6525
Medical Device Problem Codes Material Discolored (1170); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
Primary tha.It was reported that after opening the outer sterile blister, the corner of the inner sterile packet was discolored.The device was refused before it entered the sterile field and another screw (different lot) was opened and used to complete the procedure successfully with no delay.
 
Event or Problem Description
Primary tha.It was reported that after opening the outer sterile blister, the corner of the inner sterile packet was discolored.The device was refused before it entered the sterile field and another screw (different lot) was opened and used to complete the procedure successfully with no delay.Rep retained all packaging, provided the usage sheet (which does not show the wasted screw), confirmed he was present for and witnessed the procedure, and confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Reported event: an event regarding packaging issue involving a other hip screw was reported.The event was confirmed via product evaluation.Method & results: product evaluation and results: visual inspection of the returned device noted the following: device was returned new still inside the packaging.The outer blister is observed to be open and a corner of the inner sterile blister around the seal flange was discolored confirming the reported packaging issue event.Clinician review: no medical records were received for review with a clinical consultant.Product history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: visual inspection of the returned device noted the following: device was returned new still inside the packaging.The outer blister is observed to be open and a corner of the inner sterile blister around the seal flange was discolored confirming the reported packaging issue event.Nc was initiated to evaluate the root cause of the event.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
6.5MM LOW PROFILE HEX SCREW 25MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10861066
Report Number0002249697-2020-02490
Device Sequence Number2862703
Product Code LPH
UDI-Device Identifier07613327345001
UDI-Public07613327345001
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K161569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number7030-6525
Device Catalogue Number7030-6525
Device Lot Number4DYD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR